# SDR ABXA9900404

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHTS REMAINED ILLUMINATED WHEN ALL POWER WAS REMOVED FROM AIRCRAFT.  REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERIES IAW DC9 MM, OPS CHECKED GOOD.
